MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TISSUE PROTECTION SLEEVE, LONG IMN INSTRUMENTS Ø9MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL TISSUE PROTECTION SLEEVE, LONG IMN INSTRUMENTS Ø9MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 2351-0070
Medical Device Problem Codes Break (1069); Fracture (1260); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was returned and matches the alleged failure.We received the tissue protection sleeve for the inspection which revealed several scratches at the sleeve surface and material accumulation.The handle of the sleeve is broken which can be from forceful extraction.A functional inspection was performed with a sample adjusting device in which sleeve movement was as intended.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation root cause can be attributed to user-related.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "tissue protection sleeve long did not come off from adjusting device after screw insertion.It was damaged when forcibly pulled out.".

Brand Name
TISSUE PROTECTION SLEEVE, LONG IMN INSTRUMENTS Ø9MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16864756
Report Number0009610622-2023-00147
Device Sequence Number17591511
Product Code LXH
UDI-Device Identifier07613327368154
UDI-Public07613327368154
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2351-0070
Device Catalogue Number23510070
Device Lot NumberKP431182
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown